Ingredients for Alka-Seltzer Plus Severe Cold and Flu Effervescent Tablets Citrus, 20CT

How to get it
Ingredients
Active Ingredients (In Each Tablet): Acetaminophen 250mg, Chlorpheniramine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5mg,
Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, FD and C Red #40, Flavors, Magnesium Stearate, Maltodextrin, Mannitol, Saccharin Sodium, Sodium Bicarbonate.
Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, FD and C Red #40, Flavors, Magnesium Stearate, Maltodextrin, Mannitol, Saccharin Sodium, Sodium Bicarbonate.